Home > Mathematics
Faculty Member Details

Staff Id : 04796
Name : Dr. G. KANNADASAN
Designation : ASSISTANT PROFESSOR
Qualification : M.Sc., M.Phil., Ph.D.
Specialization : Fuzzy Queues, Stochastic Process
Date of Birth : 21-03-1963
Date of Joining : 20-09-2000
Present Address Contact Number E-Mail Address
No. 7(110), 8th Cross,
KANAGASABAI NAGAR
CHIDAMBARAM - 608001
9488026797klsk21363@yahoo.com
Research Guidance
Discipline Awarded Guidance
M.Phil./M.E./M.Sc. 82
Ph.D. 03


Conference /Seminar / Symposia / Workshop
Conference Seminar Symposia Workshop
National International
Attended 155--5
Conducted -----


Research Projects
Major Projects Minor Projects Total Amount (Rs.)
Completed ---
Ongoing ---
Teaching and Research Experience Industry Experience
17 Years -
Journals Conference Books Published Popular Article
National International National International
2 8 - - - -

List of Publications - National
G.Kannadasan; N.Sathiyamoorthi, "Analysis of a GI/M/1 Queue with Multiple Working Vacations in the Fuzzy Parameters.", Annamalai University Science Journal, Volume 51, Number 1, Feb 2018, pp. 9-14. 2018.
G. Kannadasan, R. Kalyanaraman and N. Thillaigovindan , "A single server fuzzy service time distribution function, .", Annamalai University Science Journal, Volume 1, Number 46, Aug 2010, pp. 99-102. 2010.
List of Publications - International
G.Kannadasan; N.Sathiyamoorthi, "The FM/FM/1 Queue with Single Working Vacation and Set-up Times.", International Journal of Pure and Applied Mathematics, Volume 118, Number 6, 2018, pp. 115-126. 2018.
G.Kannadasan; N.Sathiyamoorthi, "The FM/FM/1 Queue with Single Working Vacation.", International Journal on Recent and Innovation Trends in Computing and Communication, Volume 5, Number 7, Jul 2017, pp. 648-654. 2017.
G.Kannadasan; N.Sathiyamoorthi; P.Murugadas, "Analysis for the FM/FM/1 Queue with Multiple Working Vacation with N-Policy.", Journal Annals of Pure and Applied Mathematics, Volume 14, Number 1, Jul 2017, pp. 133-141. 2017.
G.Kannadasan and N.Sathiyamoorthi, "The FM^x /FM /1 Queue with muliple working vacation.", Internaional Journal of Applications and Applied Mathematics, Volume 12, Number 2, Dec 2017, pp. 695-709. 2017 .
G. Kannadasan, R. Kalyanaraman and N. Thillaigovindan , "A fuzzy bulk queue with modified Bernoulli vacation and restricted admissible customers,.", Journal of Intelligent & Fuzzy Systems, Volume 24, Number 1, 2013, pp. 837-845. 2013.
G. Kannadasan , R. Kalyanaraman and N. Thillaigovindan, "A single server fuzzy queue with unreliable server.", International Journal of Computational Contrition, Volume 8, Number 1, 2010, pp. 1-4. 2010.
G. Kannadasan, R. Kalyanaraman and N. Thillaigovindan , "A single server vacation queue fuzzy service time and vacation time distributions.", International Journal of Applied Mathematics, Volume 1, Number 1, Jan 2009, pp. 39-46. 2009.
G. Kannadasan, R. Kalyanaraman and N. Thillaigovindan, "A single server queue with fuzzy service time distribution function.", International Journal of Applied Mathematical Analysis and Application, Volume 4, Number 1, 2009, pp. 85-94. 2009.